User: Guest  Login
Document type:
Zeitschriftenaufsatz 
Author(s):
Korchmáros, Gábor; Pace, Nicola; Sonnino, Angelo 
Non-TUM Co-author(s):
ja 
Cooperation:
international 
Title:
One-factorisations of complete graphs arising from ovals in finite planes 
Intellectual Contribution:
Discipline-based Research 
Journal title:
Journal of Combinatorial Theory, Series A 
Journal listet in FT50 ranking:
nein 
Year:
2018 
Journal volume:
160 
Pages contribution:
62--83 
Print-ISSN:
0097-3165 
Key publication:
Ja 
Peer reviewed:
Ja 
International:
Ja 
Book review:
Nein 
Commissioned:
not commissioned 
Professional Journal:
Nein 
Interdisciplinarity:
Nein 
Mission statement:
Ethics and Sustainability:
Nein